# SDR DXTA200300110

- Difficulty date: September 5, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 1,036 hours, 589 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Clamp
- Condition: Leaking
- Location: Fuel Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT FL290 THE "WING O'FULL L" CAS MESSAGE CAME ON.  ABOUT 30 SECONDS LATER WE GOT THE SAME MESSAGE FOR THE RIGHT WING, FUEL WAS NOTED TO BE DUMPING OUT OF BOTH WINGS.  AFTER WE SHUT OFF THE CENTER TANK TRANSFER SWITCHES IT TOOK ABOUT A MINUTE FOR THE RIGHT WING TO STOP DUMPING, THE LEFT WING CONTINUED TO DUMP FUEL FOR AN ADDITIONAL 11 MINUTES BEFORE FINALLY STOPPING, LOST ALMOST 300 LBS. OF FUEL FROM THE LEFT SIDE. - INSPECTED BOTH LEFT AND RIGHT WING FUEL VENT SYSTEMS, PRESSURIZED FUEL VENT PLUMBING NOTED TOW WIGGINS CLAMPS UNSEAT AND LEAKING. SECURED UNSEATED WIGGINS CLAMPS, LEAK CHECKED GOOD, WORK PERFORMED IAW CHAPTER 28-10-04 OF THE CITATION 750 MM.
